# SDR SWAA2020090407250

- Difficulty date: August 4, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK TIEDOWN AT ACB BS747 RBL13 WL156.  REMOVED CORROSION ON TRACK TIE DOWN AT ACB BS747 RBL13 WL156.  REWORKED AREAS L=0.5 W=0.25 D=0.045' TOP SURFACE AND L=1.8' W=0.8' D=0.028 BOTTOM SURFACE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.  REMOVED AND REPLACED ACB TRACK BS727+4 TO BS 887 WITH SPLICE AT BS747+8; RBL13 IAW SRM 51-40-02; SRM 53-00-53-2R-3 REF DWG 146A7500 89004U 14AUG20.
